Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I tell my mom that I took 25 midols and 25 tylenol ?

Hi my name is branden ward I am 14 and yesturday I took about 25 midols and 25 tylonel and Im shaking and throwing up I need to tell my mom but I don t know how to cause I need my stomach pumped probally and my mom works at sunrise hospital in las vegas Nevada please help
Tue, 24 Jan 2012
Report Abuse
General & Family Physician 's  Response
Dear Branden,
Howr u feeling now..this is an emergency I need you to call 911..They would take you to a hospital and get you treated and inform your mother too..we cant wait for you mom to be contacted and then get you treated for your already having adverse reactions..

I wish I could do more to help..

Regards
Smriti Sawhney
Clinical Psychologist
RCI Reg no A-12344
smriti@ourja.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my boyfriend took a small handful of Tylenol he thinks they were Tylenol pm. he does not remember how many he took though. Its only been about an hour he refuses to go the hospital and wont tell anyone at home. Hes 16 and weighs around 130. My questions are how many pills can be taken at one time before it can become lethal and what are the signs of overdose?

doctor1 MD

My girlfriend had a rough night and decided she would take a handful of Tylenol PM (extra Strength). The pills contain 500 mg of acetaminophen and 25 mg of diphenhydramine. When asked first she said she took maybe 7 or 8. Now she is thinking it might have only been 6 or 7. It has been about eight hours since shes taking them and shes been sleeping. I have woken her up a few times to make sure she is alright. About an hour after taking them she tried making herself throw some of it up for about a half hour. I made her show me what came up and I could see that some of the pills came up but certainly not all of it. I made her eat what she would (two bowls of cereal). My question is if this is lethal? I know overdosing on this will cause a painful and slow death and Im at work now terrified at what I have read. I do not know why I did not take her to the hospital. She didnt want to go and I called a friend who says he has taken that many before but he is twice her age and twice her weight with a tolerance for them, but he said she would be fine. However I am now terrified for her health and wellbeing right now and am debating on leaving work possibly losing my job. The maximum she could have taken is probably 10 because I can account for what was left in the bottle. However she was being honest with me and although she doesnt know how many she took she says she is sure she didnt take ten . She thinks it was more like 6-8. My questions are how many pills can be taken at one time before it can be lethal and what are the signs of overdose ? She is only 19 years of age, 5ft, and 95 lbs.

doctor1 MD

I accidentally dropped a 500mg Tylenol pm pill on the ground and my two year old daughter who weighs about 25lbs ended up ingesting half of the pill before I could get it from her I was told she should be fine but I want to double check can you please tell me if my baby is gonna be ok I have no money at the moment but I m terribly worried